# SDR SWIA2024031200104

- Difficulty date: January 4, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT IDENTIFIED A CRACK ON FS409+128 LBL27 I/B FLANGE BOTTOM FASTENER AS MARKED   (C-CHECK RO 3/9/2024)   REPAIRED FS409+128 LBL27 INBOARD STIFFENER REF. REO 601R-53-41-056 REV. -F DATED 2011/09/02 STEPS 1-17, ALL STEPS COMPLIED WITH. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
